The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Letters in Mathematical Sciences (LiMS) is dedicated to rapid publication for brief but important mathematical papers. LiMS normally publishes shorter research articles (not to exceed 20 printed pages) in all areas of pure and applied mathematics. Occasionally, it also publishes longer exceptional papers. High standards are applied in evaluating submissions. All submitted papers are considered subject to the understanding that they have not been published before in any form and are not being considered for publication elsewhere.